# SDR DALA2021112307205

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 49,635 hours, 25,651 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 - GEAR - FLT CREW HEARD A LOUD "POP" AND RECEIVED L/G GEAR NOT DOWNLOCKED ECAM MESSAGE DURING GEAR EXTENSION FOR LANDING. GRAVITY GEAR EXTENSION PERFORMED BUT GEAR SYSTEM PAGE INDICATED ONLY MLG WAS DOWN. MAINTENANCE FOUND NLG RETRACT ACTUATOR ROD END CRACKED AND SEPARATED FROM THE BEARING AT THE LEG ATTACHMENT POINT. CORRECTIVE ACTION: AIRCRAFT OUT OF SERVICE TO FACILITATE THE REMOVAL AND REPLACEMENT OF THE NOSE LANDING GEAR. (A007130)
